# SDR 2005FA0000451

- Difficulty date: March 28, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N931ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496155
- Aircraft time: 2,186 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475007
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,186 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINCE FLEET OF SIX PIPER ARROWS WERE ALL FOUND TO HAVE CRACKED RIBS IN THE SAME LOCATION, FOUND DURING ROUTINE INSPECTION.  SDRS WERE SENT.  DETERMINED TO INSPECT FLEET OF TEN SEMINOLES.  THE BASIC WING STRUCTURE IS DESIGNED THE SAME.  FOUND SIMILAR CRACKS IN SEVEN OF THE SEMINOLES.  THE CRACKS ARE FOUND IN THE RIB, ADJACENT TO THE FORWARD TRUNNION PLATE (WHICH MUST BE REMOVED TO PROPERLY SEE THE CRACK).  IN THIS PARTICULAR AIRCRAFT THE RIB, P/N 78475-007, LOCATED AT AFT STATION 49.25 ON THE RIGHT SIDE, WAS CRACKED.  THE LEFT RIB, CRACKED IN OTHER SEMINOLES IS P/N 78475-006 AND LOCATED AT AFT STATION 49.25.
